Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 3, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at May 23, 2019, 7:36 PM CDT for Hockley County, Lubbock County, Texas. It was in force for 84 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2019, 7:36 PM CDT (00:36 UTC)
- Expired
- May 23, 2019, 9:00 PM CDT
- In force
- 84 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hockley County, TX, Lubbock County, TX
The radar
The Lubbock radar (KLBB), 15 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 7:50 PM CDT | FLOOD | 6 Sw Lubbock, TX | A FOOT OR MORE RAIN FLOWING ACROSS SEVERAL ROADS IN SOUTHWEST LUBBOCK. THIS INCLUDES BETWEEN 82ND AND 98TH STREET ON QUAKER AVENUE AND VICKBURG AVENUE SOUTH OF 98TH STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2315 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.0
The text
As transmitted.
999 WGUS54 KLUB 240036 FFWLUB TXC219-303-240200- /O.NEW.KLUB.FF.W.0003.190524T0036Z-190524T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Lubbock TX 736 PM CDT Thu May 23 2019 The National Weather Service in Lubbock Texas has issued a * Flash Flood Warning for... Southern Lubbock County in northwestern Texas... Southeastern Hockley County in northwestern Texas... * Until 900 PM CDT. * At 736 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Lubbock, Wolfforth, Texas Tech University, Slide, Downtown Lubbock, Lubbock South Plains Mall, Reese Center, Ropesville and Lubbock Science Spectrum. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3361 10160 3340 10195 3340 10217 3360 10201 $$ LIPE
3 follow-up statements
178 WGUS74 KLUB 240115 FFSLUB Flash Flood Statement National Weather Service Lubbock TX 815 PM CDT Thu May 23 2019 TXC219-303-240200- /O.CON.KLUB.FF.W.0003.000000T0000Z-190524T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lubbock TX-Hockley TX- 815 PM CDT Thu May 23 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHERN LUBBOCK AND SOUTHEASTERN HOCKLEY COUNTIES... At 811 PM CDT, Doppler radar and automated rain gauges indicated thunderstorms were beginning to move out of the warned area. Up to one and a half inches of rain have already fallen. City of Lubbock reports one vehicle washed into drainage ditch on east bound access road of South Loop 289. Numerous other reports of flooding have been received. Although the rain was ending, runoff adn flooding will continue. Some locations that will experience flooding include... Lubbock, Wolfforth, Texas Tech University, Slide, Downtown Lubbock, Lubbock South Plains Mall, Reese Center, Ropesville and Lubbock Science Spectrum. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. && LAT...LON 3361 10160 3340 10195 3340 10217 3360 10201 $$ LIPE
633
WGUS74 KLUB 240134
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
834 PM CDT Thu May 23 2019
TXC219-240139-
/O.CAN.KLUB.FF.W.0003.000000T0000Z-190524T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
834 PM CDT Thu May 23 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HOCKLEY COUNTY IS
CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3343 10206 3344 10208 3360 10188 3361 10171
3361 10168 3341 10194
$$
TXC303-240200-
/O.CON.KLUB.FF.W.0003.000000T0000Z-190524T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lubbock TX-
834 PM CDT Thu May 23 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN LUBBOCK COUNTY...
At 829 PM CDT, Doppler radar and automated rain gauges indicated
that the thunderstorm that produced the intense rain has moved out
of the city of Lubbock and the Warned area.
Up to two inches of rain have already fallen and flash flooding is
expected to slowly diminish.
Some locations that will experience flooding include...
Lubbock, Wolfforth, Lubbock South Plains Mall, Texas Tech University
and Downtown Lubbock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3343 10206 3344 10208 3360 10188 3361 10171
3361 10168 3341 10194
$$
LIPE050
WGUS74 KLUB 240151
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
851 PM CDT Thu May 23 2019
TXC303-240200-
/O.EXP.KLUB.FF.W.0003.000000T0000Z-190524T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lubbock TX-
851 PM CDT Thu May 23 2019
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LUBBOCK COUNTY WILL
EXPIRE AT 900 PM CDT...
The heavy rain has ended. Flood waters area slowly receding.
Please continue to heed any remaining road closures.
LAT...LON 3343 10206 3344 10208 3360 10188 3361 10171
3361 10168 3341 10194
$$
LIPEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:30 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 23, 6:30 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 630 PM CDT Thu May 23 2019 .AVIATION... Thunderstorms are expected to impact KLBB for the next couple of hours or so. They will bring strong and variable winds and possibly reduce visbys with heavy rain. These same storms could impact KPVW but chances are more uncertain due to the isolated coverage of the storms. Chances of storms are even less at KCDS but could impact KCDS around 06-10Z. Low CIGS may come back in to all TAF sites after midnight and may persist until early Friday afternoon. && .PREV DISCUSSION... /issued 235 PM CDT Thu May 23 2019/ DISCUSSION... Analysis of this afternoon's data continues to suggest the current forecast is on track. We continue to see a risk of a few thunderstorms developing across the far northern South Plains and southwestern Texas Panhandle near a dryline bulge/triple point. The upper low sub-core across northern AZ is still noted on WV imagery and should arrive near the four corners later this afternoon. This is a common position for late spring severe weather in West Texas. The cold front has dipped into Parmer and Castro county and become stationary; it is set up near the US HWY 60 corridor. A cap of 1-3C remains in place south of this boundary as evidenced by AMDAR soundings out of KLBB. Convergence across the dryline is quite weak at this time but the continued effects of diurnal heating should get us close to convective temperatures out near the TX/NM state line which is where the dryline has become better established. The cumulus field continues to yield some instances of towering Cu though the updrafts appear to be succumbing to the cap. The longer that convection holds off, the more primed the loaded gun will get with SBCape already in the 3-4kJ/kg. Winds have started to back up in our northern zones in response to pressure falls near the triple point INVOF Parmer county. This portion of the CWFA is where our greatest tornado risk will likely be with more of a hail/wind threat further down the dryline though tornadoes will certainly be possible in locally enhanced helicity near rotating cells. With little eastward movement of the line, cell training may pose a flooding threat yet the signals are mixed as to the sustainment and coverage of storms into the evening and overnight hours. The synoptic and mesoscale patterns and PWAT values do suggest a flooding potential if things can grow upscale. Our flood watch is in effect until 11Z and we will continue to reevaluate the evolution through the evening and overnight hours as we may see a continuation of heavy rain into Friday. For severe threats, baseball hail and 70 mph winds seem to be fitting given the CAPE/shear balance and antecedent environmental factors. For the period Friday through Wednesday: Southwesterly flow will persist over the region and much of the severe risk will depend on the longevity of what activity precedes a given forecast period. The current outlook suggest that areas west of I-27 will see the most recurring risk of thunderstorm activity with ares toward Aspermont perhaps receiving scant to no rainfall. A push of the surface boundary now looks to occur on Monday though data indicates a capped environment. The overall synoptic pattern suggests that heavy rain could be a more pronounced threat than severe though we will likely have windows of severe activity each day. With such a dependence on previous-day's convection, we will highlight the general mention of storms at this time and hit the severe threat on a day by day basis. Monday is a bit of a change from yesterday as the dryline surge was previously progged to occur on Tuesday. However, this makes sense if the models are correct in ejecting the southwestern UL low. Things appear to be dry (consistently) on Tuesday with storm chances on the increase later in the week once again. && .LUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 AM CDT Friday for TXZ022>026-028>031-033>036- 039>041. && 01
Hazardous weather outlook, May 23, 12:46 PM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1246 PM CDT Thu May 23 2019 TXZ021>044-240600- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent-Stonewall- 1246 PM CDT Thu May 23 2019 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This Afternoon and Tonight Strong to severe storms are possible late this afternoon and evening as a dryline positions itself along the US Highway 385 corridor. Hail up to the size of baseballs, strong wind gusts up to 70 mph and tornadoes will be possible with the strongest thunderstorm activity. A Flood Watch has been issued starting this afternoon through early Friday morning due to the possibility of heavy rainfall from training storms leading to localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Daily chances for severe storms are expected Friday through Sunday as an active pattern continues across much of the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, May 23, 7:07 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
707 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 5 S WOLFFORTH 33.44N 102.01W
05/23/2019 E1.75 INCH LUBBOCK TX NWS EMPLOYEE
&&
EVENT NUMBER LUB1900417
GDSLocal storm report, May 23, 7:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 9 SW LUBBOCK 33.48N 101.99W
05/23/2019 E1.00 INCH LUBBOCK TX PUBLIC
QUARTER SIZE HAIL AT 105TH STREET AND MILWAUKEE AVENUE
&&
EVENT NUMBER LUB1900418
GDSLocal storm report, May 23, 7:22 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
722 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 2 SW MEADOW 33.32N 102.23W
05/23/2019 E2.00 INCH TERRY TX SOCIAL MEDIA
PICTURE SHOWED HAIL A LITTLE LARGER THAN GOLF BALLS
&&
EVENT NUMBER LUB1900419
GDSLocal storm report, May 23, 7:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
727 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 4 SE WOLFFORTH 33.47N 101.96W
05/23/2019 E1.75 INCH LUBBOCK TX PUBLIC
&&
EVENT NUMBER LUB1900420
GDSLocal storm report, May 23, 7:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
729 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 7 SW LUBBOCK 33.50N 101.96W
05/23/2019 E0.88 INCH LUBBOCK TX EMERGENCY MNGR
&&
EVENT NUMBER LUB1900421
GDSLocal storm report, May 23, 7:35 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
735 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FUNNEL CLOUD 4 W SLIDE 33.41N 102.00W
05/23/2019 LUBBOCK TX TRAINED SPOTTER
FUNNEL ESTIMATED 1/4 WAY TO THE GROUND. THE FUNNEL
QUICKLY DIMINISHED BUT ROTATING WALL CLOUD REMAINS
&&
EVENT NUMBER LUB1900422
GDSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:02 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb, Yoakum | 43 min |
| May 23, 7:11 PM CDT | Areal Flood Advisory | LUB | Terry, Yoakum | 64 min |
| May 23, 7:11 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 34 min |
| May 23, 7:28 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 47 min |
| May 23, 7:37 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb, Yoakum | 53 min |
| May 23, 7:41 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 64 min |
| May 23, 8:04 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 41 min |
| May 23, 8:27 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hale, Hockley, Lamb, Lubbock | 63 min |
| May 23, 8:43 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 62 min |
| May 23, 8:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 45 min |
| May 23, 8:48 PM CDT | Areal Flood Advisory | LUB | Bailey, Cochran, Crosby, Floyd, Hale, Hockley and 2 more | 117 min |
| May 23, 9:04 PM CDT | Flash Flood Warning | LUB | Cochran, Hockley | 116 min |
| May 23, 9:04 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 46 min |
| May 23, 9:25 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 65 min |
| May 23, 9:36 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale | 32 min |
| May 23, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb, Yoakum | 46 min |
| May 23, 10:05 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 40 min |
| May 23, 10:22 PM CDT | Flash Flood Warning | LUB | Bailey, Cochran, Lamb, Yoakum | 113 min |
| May 23, 10:23 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 67 min |
| May 23, 10:30 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 45 min |
| May 23, 10:43 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall, Motley | 47 min |
| May 23, 11:03 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 42 min |
| May 23, 11:14 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 31 min |
| May 23, 11:40 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 50 min |
| May 23, 11:54 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 36 min |
| May 23, 11:58 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 32 min |
| May 24, 12:20 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd | 40 min |
| May 24, 12:30 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 45 min |
| May 24, 12:54 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall, Motley | 36 min |
| May 24, 1:53 AM CDT | Areal Flood Advisory | LUB | Hale, Lubbock | 112 min |
| May 24, 12:34 PM CDT | Areal Flood Advisory | LUB | Lubbock | 116 min |
| May 24, 12:42 PM CDT | Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 58 hr |
| May 24, 1:11 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 64 min |
| May 24, 1:46 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 59 min |
| May 24, 1:47 PM CDT | Flash Flood Warning | LUB | Lubbock | 118 min |
| May 24, 2:14 PM CDT | Areal Flood Advisory | LUB | Crosby, Floyd, Hale | 2 hr |
| May 24, 2:14 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 61 min |
| May 24, 2:42 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Motley | 63 min |
| May 24, 3:14 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 61 min |
| May 24, 3:20 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 55 min |
| May 24, 3:33 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hall, Motley | 57 min |
| May 24, 3:45 PM CDT | Areal Flood Warning | LUB | Lubbock | 3 hr |
| May 24, 3:46 PM CDT | Tornado Warning | LUB | Motley | 44 min |
| May 24, 3:57 PM CDT | Flash Flood Warning | LUB | Crosby, Lubbock | 4 hr |
| May 24, 4:09 PM CDT | Areal Flood Advisory | LUB | Motley | 64 min |
| May 24, 4:16 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Hale, Lubbock, Motley | 59 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Motley | 62 min |
| May 24, 4:31 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 41 min |
| May 24, 4:46 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Hockley, Lubbock | 29 min |
| May 24, 4:54 PM CDT | Areal Flood Advisory | LUB | Childress, Cottle | 20 min |
| May 24, 5:01 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle | 44 min |
| May 24, 5:11 PM CDT | Areal Flood Advisory | LUB | Childress, Cottle, Dickens, Hall, King, Motley | 2 hr |
| May 24, 5:14 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Lubbock | 61 min |
| May 24, 5:15 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Hockley, Lubbock | 60 min |
| May 24, 5:36 PM CDT | Areal Flood Warning | LUB | Floyd | 119 min |
| May 24, 6:09 PM CDT | Areal Flood Warning | LUB | Hockley, Lubbock | 91 min |
| May 24, 6:11 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 64 min |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.